One-dimensional singularly perturbed coupled boundary value problems

TitleOne-dimensional singularly perturbed coupled boundary value problems
Publication TypeJournal Article
AuthorsCoclici, Cristian, Gheorghe Morosanu, and Wolfgang L. Wendland
Journal titleMathematical Sciences Research Hot-Line Journal
Year1999
Pages1 - 21
Volume3
Issue10
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5813), last updated on Wed, 23 Sep 2009 15:14:06 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: